# SDR DALA2019032101871

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994078) DURING INSPECTION FOUND CORROSION CLIP AT LEVEL BS 887 AND AT LEVEL S-26L AT AFT CARGO COMPARTMENT. REPLACED STRINGER CLIP AT LEVEL BS 887 AND AT LEVEL S-26L AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DWG:147A3287 SHEET 36 REV.A.
